On
acceleration of solving singularly perturbed boundary value problem
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_1a_17,
author = {D.
Herceg and H. Mali\v{c}i\'c},
title = {On
acceleration of solving singularly perturbed boundary value problem},
journal = {Novi Sad Journal of Mathematics},
pages = {155-168},
year = {1999},
volume = {29},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_17/}
}
D. Herceg; H. Maličić. On acceleration of solving singularly perturbed boundary value problem. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_17/